Citation

BibTex format

@article{Su:2015:10.1002/nme.4911,
author = {Su, J and Gu, Z and Chen, C and Xu, XY},
doi = {10.1002/nme.4911},
journal = {INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING},
pages = {759--780},
title = {A two-layer mesh method for discrete element simulation of gas-particle systems with arbitrarily polyhedral mesh},
url = {http://dx.doi.org/10.1002/nme.4911},
volume = {103},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Su,J
AU - Gu,Z
AU - Chen,C
AU - Xu,XY
DO - 10.1002/nme.4911
EP - 780
PY - 2015///
SN - 0029-5981
SP - 759
TI - A two-layer mesh method for discrete element simulation of gas-particle systems with arbitrarily polyhedral mesh
T2 - INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
UR - http://dx.doi.org/10.1002/nme.4911
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000358961800003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 103
ER -